# SDR SIMA20230630001

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 11,643 hours, 7,473 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 3187B
- Condition: Unserviceable
- Location: Brakes
- Part time: 11,643 hours, 7,473 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 12,000 ON DESCENT RECIEVED LG TEMP EXCEEDANCE WITH BRK RH FAULT AND BRK LH FULT BLUE ADVISORY MSGS . RAN QRH BOTH OUT BOARD BRAKES SEEM TO BE INOP. "TRANSFERRED FROM AML PAGE 4998052 ITEM 1"-C/A-R A R MAIN BRAKE CONTROL MODULE OUTBD IAW AMM 32-41-07 PERFORMED OPS CK IAW AMM 32-41-00 SYSTEM WORKING GOOD NO MSG ON CMC SEE LOG PAGE 4998052 ITEM#1
